MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Model Number AVSM09040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the lot history records were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the physical device was not returned for evaluation.No images were provided for review.There were no reported issues with the delivery system; the stent was successfully placed without periprocedural complication.Pre- and post-dilation were performed upon index procedure.Based on the provided information, the investigation is closed as inconclusive.A definitive root cause could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling for this product, it was found that the instructions for use sufficiently address the potential risk.Based on the instructions for use complications and adverse events associated with the use of the covera vascular covered stent may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes restenosis of the target vessel.Regarding pre and post dilation the instructions for use states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated" and "post dilate the covered stent with an angioplasty balloon sized appropriately as to ensure complete wall apposition to the reference vessel.Avoid balloon dilation in the healthy, non-stenosed segment of the vessel." holding and handling for regular deployment was found described.(expiry date: 08/2022).Device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately one year eight months and twenty six days post index procedure, the subject developed sixty percent of stenosis.Standard percutaneous transluminal angioplasty (pta) was used to successfully treat the target lesion.The current patient status is not provided.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15875437
Report Number9681442-2022-00344
Device Sequence Number5486540
Product Code PFV
UDI-Device Identifier00801741106330
UDI-Public(01)00801741106330
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVSM09040
Device Catalogue NumberAVSM09040
Device Lot NumberANEV3047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2022
Initial Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN AND CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight89 KG
Patient EthnicityHispanic
Patient RaceWhite